MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SUK; CENTRAL VENOUS START UP KIT

ZOLL CIRCULATION ZOLL IVTM SUK; CENTRAL VENOUS START UP KIT
Model Number CG-500D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll start-up kit (suk) was returned to zoll on (b)(4) 2017 for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.Reference ccr # (b)(4) - quattro catheter.
 
Event or Problem Description
A patient was hospitalized post cardiac arrest and an intravascular temperature management (ivtm) was needed.A zoll quattro catheter was inserted into the left femoral vein and the ivtm therapy was initiated at 11pm on (b)(6) 2017.The insertion was smooth.The patient's temperature prior to the ivtm therapy was 37.2 degree celsius.The target temperature on the console was 33 degree celsius.During therapy, an air trap alarm was noted.The attending nurse changed the saline bag and the air trap alarm was cleared.7.5 hours into the therapy, blood was noted in the start-up kit (suk).The catheter was replaced and therapy was resumed.No patient consequences were reported.

Brand Name
ZOLL IVTM SUK
Common Device Name
CENTRAL VENOUS START UP KIT
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7026472
Report Number3010617000-2017-00901
Device Sequence Number1411015
Product Code NCX
UDI-Device Identifier00849111075329
UDI-Public00849111075329
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K014241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCG-500D
Device Catalogue Number8700-0666-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1